COINCIDENCE POINT THEOREMS IN HIGHER DIMENSION FOR NONLINEAR CONTRACTIONS

Authors

  • H. Aydi Dammam University, Jubail College of Education, Departement of mathematics, P.O: 12020, Industrial Jubail 31961, Saudi Arabia
  • M. Berzig Universit ́e de Tunis, Ecole Sup ́erieure des Sciences et Techniques de Tunis, 5, Avenue TahaHussein-Tunis, B.P. 56, Bab Menara-1008, Tunisie

Abstract

In this manuscript, we introduce the concept of a coincidence point of $N$-order of $F : X^N \rightarrow X$ and $g : X \rightarrow X$ where $N\geq 2$ and $X$ is an ordered set endowed with a metric $d$. We prove some coincidence point theorems of such mappings involving nonlinear contractions. The presented results are generalizations of the recent fixed point theorems due to Berzig and Samet [M. Berzig and B. Samet, An extension of coupled fixed point's concept in higher dimension and applications, Comput. Math. Appl. 63 (2012) 1319--1334]. Also, this work is an extension of M. Borcut [M. Borcut, Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces, Appl. Math. Comput.???? 218 (2012) 7339--7346].

Downloads

Published

2012-10-01

How to Cite

Aydi, H., & Berzig, M. (2012). COINCIDENCE POINT THEOREMS IN HIGHER DIMENSION FOR NONLINEAR CONTRACTIONS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 53-64. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/178

Issue

Section

Research Article